# SDR AWXA200200784

- Difficulty date: July 30, 2002
- Submitted: August 22, 2002
- Operation: Air carrier
- Aircraft: N904AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23566
- Aircraft time: 64,658 hours, 25,117 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 149N7523
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - DURING C-08 CHECK CORROSION WAS FOUND UNDER NUT PLATES FOR LOWER FASTENERS ON FLAP CUTOUT SUPPORT CHORD AT RT UPPER WHEEL WELL, BS 1147 TO BS 1180.  MAINTENANCE REMOVED FLAP CUTOUT SUPPORT CHORD BS 1147 TO BS 1180.  FABRICATED A NEW CUTOUT SUPPORT CHORD AND INSTALLED REPAIR IAW B757-200 SRM 51-40-02, PG 4 & 11.
